# SDR JJBA20170702003

- Difficulty date: July 2, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 37,042 hours, 49,702 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Door
- Condition: Obstructed
- Location: Alternate Exten
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: A

## Discrepancy

ALTERNATE EXTENSION DOOR WAS NOT FULLY CLOSED SO MAIN GEAR DID NOT RETRACT.  CREW REPORTED A TRASH BAG STUCK IN THE ALTERNAT EXTENTION DOOR AND DOOR WAS NOT FULLY CLOSED.  IN THIS CONFIGURATION WITH DOOR OPEN THE GEAR WILL NOT RETRACT. ONCE BAG WAS REMOVED BY CREW AND DOOR WAS CLOSED GEAR OPERATED NORMALLY WITH NO DEFECTS NOTED.
